Vector spaces of linearizations for matrix polynomials DS Mackey, N Mackey, C Mehl, V Mehrmann SIAM Journal on Matrix Analysis and Applications 28 (4), 971-1004, 2006 | 403 | 2006 |
Structured polynomial eigenvalue problems: Good vibrations from good linearizations DS Mackey, N Mackey, C Mehl, V Mehrmann SIAM Journal on Matrix Analysis and Applications 28 (4), 1029-1051, 2006 | 368 | 2006 |
On the solution of palindromic eigenvalue problems A Hilliges, C Mehl, V Mehrmann Proceedings of the 4th European Congress on Computational Methods in Applied …, 2004 | 119 | 2004 |
Eigenvalue perturbation theory of classes of structured matrices under generic structured rank one perturbations C Mehl, V Mehrmann, ACM Ran, L Rodman Linear algebra and its applications 435 (3), 687-716, 2011 | 77 | 2011 |
Linear algebra properties of dissipative Hamiltonian descriptor systems C Mehl, V Mehrmann, M Wojtylak SIAM Journal on Matrix Analysis and Applications 39 (3), 1489-1519, 2018 | 75 | 2018 |
Möbius transformations of matrix polynomials DS Mackey, N Mackey, C Mehl, V Mehrmann Linear Algebra and its Applications 470, 120-184, 2015 | 71 | 2015 |
Numerical methods for palindromic eigenvalue problems: Computing the anti‐triangular Schur form DS Mackey, N Mackey, C Mehl, V Mehrmann Numerical Linear Algebra with Applications 16 (1), 63-86, 2009 | 71 | 2009 |
Smith forms of palindromic matrix polynomials D Mackey, N Mackey, C Mehl, V Mehrmann The Electronic Journal of Linear Algebra 22, 53-91, 2011 | 60 | 2011 |
Stability radii for linear Hamiltonian systems with dissipation under structure-preserving perturbations C Mehl, V Mehrmann, P Sharma SIAM Journal on Matrix Analysis and Applications 37 (4), 1625-1654, 2016 | 58 | 2016 |
Condensed forms for skew-Hamiltonian/Hamiltonian pencils C Mehl SIAM Journal on Matrix Analysis and Applications 21 (2), 454-476, 2000 | 55 | 2000 |
Jordan structures of alternating matrix polynomials DS Mackey, N Mackey, C Mehl, V Mehrmann Linear algebra and its applications 432 (4), 867-891, 2010 | 50 | 2010 |
Perturbation theory of selfadjoint matrices and sign characteristics under generic structured rank one perturbations C Mehl, V Mehrmann, ACM Ran, L Rodman Linear algebra and its applications 436 (10), 4027-4042, 2012 | 47 | 2012 |
On the distance to singularity via low rank perturbations C Mehl, V Mehrmann, M Wojtylak | 44 | 2014 |
Numerical methods for eigenvalue problems S Börm, C Mehl Walter de Gruyter, 2012 | 44 | 2012 |
Numerical algebra, matrix theory, differential-algebraic equations and control theory P Benner, M Bollhöfer, D Kressner, C Mehl, T Stykel Switzerland: Springer International Publishing, 2015 | 43 | 2015 |
Skew-symmetric matrix polynomials and their Smith forms DS Mackey, N Mackey, C Mehl, V Mehrmann Linear Algebra and its Applications 438 (12), 4625-4653, 2013 | 42 | 2013 |
Distance problems for dissipative Hamiltonian systems and related matrix polynomials C Mehl, V Mehrmann, M Wojtylak Linear Algebra and its Applications 623, 335-366, 2021 | 41 | 2021 |
Jordan forms of real and complex matrices under rank one perturbations C Mehl, V Mehrmann, A Ran, L Rodman | 41 | 2011 |
On classification of normal matrices in indefinite inner product spaces C Mehl The Electronic Journal of Linear Algebra 15, 50-83, 2006 | 41 | 2006 |
The canonical generalized polar decomposition NJ Higham, C Mehl, F Tisseur Siam journal on matrix analysis and applications 31 (4), 2163-2180, 2010 | 39 | 2010 |